Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Missed My Citalopram For 4 Days


  • Please log in to reply
4 replies to this topic

#1 Amberline

Amberline

    Newbie

  • Newbie
  • Pip
  • 39 posts
  • Location:UK

Posted 31 July 2010 - 10:56 AM

I forgot to get a new prescription in time. I have been on Citalopram for a year now. I have now missed 4 days and feel very weird. I'm tired, feel sick, keep seeing red, very sore tongue.Do you get side effects from suddenly stopping taking the tablets? I am also due a B12 injection though! It has took a lot of effort to come on here and type this but I am now worried. Any help appreciated.
I am still learning to love myself while trying to help others do the same.

#2 jimbow15

jimbow15

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,241 posts
  • Gender:Male
  • Location:UK and Ireland

Posted 31 July 2010 - 11:43 AM

Hi Amberline,

You would most likely get some side effects by going ' cold turkey' for 4 days, and that is probably why you feel weird.

Perhaps some of the other side effects you have are more to do with your anemia than than missing the medication.

I suggest that you use either a drug wallet or some form of reminder like a alarm on your phone to remind you of the date you need to renew your prescription.

Best Wishes

Jim Bow
"The most beautiful thing we can experience is the mysterious. It is the source of all true art and all science. He to whom this emotion is a stranger, who can no longer pause to wonder and stand rapt in awe, is as good as dead: his eyes are closed." Albert E.


Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#3 Amberline

Amberline

    Newbie

  • Newbie
  • Pip
  • 39 posts
  • Location:UK

Posted 31 July 2010 - 11:44 AM

Many thanks x
I am still learning to love myself while trying to help others do the same.

#4 airways83

airways83

    Member

  • Member
  • PipPipPip
  • 199 posts
  • Gender:Female
  • Location:SC

Posted 31 July 2010 - 10:43 PM

I know when i forgot to take it for a couple days in a row, i got real jittery, stomache ache, nausea, etc. Your probably feeling the side effects from missing that medicine. Hopefully your back on it soon :0)

#5 chickapea

chickapea

    Member

  • Member
  • PipPipPip
  • 195 posts
  • Gender:Female
  • Location:Melbourne, Australia

Posted 17 August 2010 - 10:45 PM

I am teary and overwhelmed after forgetting to take Lexapro for just one day (Sunday). It's now Wednesday!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users